# SDR CA090622019

- Difficulty date: June 22, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Cylinder
- Part number: B18032
- Condition: Cracked
- Location: Propeller
- Part time: 3,198 hours
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYL WAS MAGNETIC PARTICLE INSP DURING STANDARD O/H PROCEDURES. NO DEFECTS WERE NOTED.  CYL SENT FOR RECHROMING IAW SRM 202A VOLUME 10.  OLD CHROME WAS STRIPPED AND CYL MAG PARTICLE INSPECTD IN PREP FOR NEW CHROME.  CRACK DETECTED AT THIS TIME.
